# SDR ALGA2012052215

- Difficulty date: May 22, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N9YBRS
- Make and model: Bell 412EP
- Aircraft serial: 36396
- Aircraft time: 5,786 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: D412664203
- Part serial: RECV4810
- Condition: Corroded
- Location: Zone 700
- Part time: 1,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE HAS CORROSION BEYOND REPAIR LIMITS IN ZONE 1 & 2.
